# SDR SIMA20130903017

- Difficulty date: September 3, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 27,393 hours, 24,109 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL AFT BULKHEAD WALL IS CRACKED.    REPAIRED LT MLG WHEEL WELL AFT BULKHEAD WALL IAW SRM 53-23-12 FIGURE 205. AIRCRAFT RETURNED TO SERVICE.
